IRIS-HEP AGC workshop 2023

Report of Contributions

AS: workshop outcomes and acti $\,\cdots\,$

Contribution ID: 1

Type: not specified

AS: workshop outcomes and action items

Friday 5 May 2023 09:00 (30 minutes)

including concrete plan towards a showcase event

Presenter: FEICKERT, Matthew (University of Wisconsin Madison (US))

DOMA: workshop outcomes and …

Contribution ID: 2

Type: not specified

DOMA: workshop outcomes and action items

Friday 5 May 2023 09:30 (30 minutes)

including concrete plan towards a showcase event

Presenter: BOCKELMAN, Brian Paul (University of Wisconsin Madison (US))

SSL: workshop outcomes and act \cdots

Contribution ID: 3

Type: not specified

SSL: workshop outcomes and action items

Friday 5 May 2023 10:00 (30 minutes)

including concrete plan towards a showcase event

Presenter: GARDNER JR, Robert William (University of Chicago (US))

Discussion: towards an AGC sho ...

Contribution ID: 4

Type: not specified

Discussion: towards an AGC showcase event

Friday 5 May 2023 11:00 (1 hour)

Presenter: !, everyone

Closing

Contribution ID: 5

Type: not specified

Closing

Friday 5 May 2023 12:00 (30 minutes)

Presenters: HELD, Alexander (University of Wisconsin Madison (US)); SHADURA, Oksana (University of Nebraska Lincoln (US))

coffea + awkward + dask

Contribution ID: 6

Type: not specified

coffea + awkward + dask

Wednesday 3 May 2023 09:10 (50 minutes)

Presenter: GRAY, Lindsey (Fermi National Accelerator Lab. (US)) **Session Classification:** Morning session

Workshop introduction

Contribution ID: 7

Type: not specified

Workshop introduction

Wednesday 3 May 2023 09:00 (10 minutes)

Presenters: HELD, Alexander (University of Wisconsin Madison (US)); SHADURA, Oksana (University of Nebraska Lincoln (US))

User experience for ML

Contribution ID: 8

Type: not specified

User experience for ML

Wednesday 3 May 2023 11:30 (30 minutes)

Presenter: KAUFFMAN, Elliott (Princeton University (US)) **Session Classification:** Morning session

Systematic uncertainties and corr \cdots

Contribution ID: 9

Type: not specified

Systematic uncertainties and correctionlib

Wednesday 3 May 2023 11:00 (30 minutes)

Presenters: HELD, Alexander (University of Wisconsin Madison (US)); WIGHTMAN, Andrew; WIGHT-MAN, Andrew (University of Nebraska Lincoln (US))

AGC with RDataFrame (via Zoom)

Contribution ID: 10

Type: not specified

AGC with RDataFrame (via Zoom)

Wednesday 3 May 2023 10:00 (30 minutes)

Presenter: PADULANO, Vincenzo Eduardo (Valencia Polytechnic University (ES)) **Session Classification:** Morning session

ServiceX for ATLAS

Contribution ID: 11

Type: not specified

ServiceX for ATLAS

Wednesday 3 May 2023 16:00 (30 minutes)

including PHYSLITE / PHYS demo

Presenters: WATTS, Gordon (University of Washington (US)); VAN DAALEN, Tal (University of Washington (US))

Column joining + caching strateg …

Contribution ID: 12

Type: not specified

Column joining + caching strategies discussion

Wednesday 3 May 2023 16:30 (1 hour)

planning towards NanoAOD / MiniAOD (and generic) column joining setup for use in CMS version of AGC

Presenter: GRAY, Lindsey (Fermi National Accelerator Lab. (US)) **Session Classification:** Afternoon session

User experience

Contribution ID: 13

Type: not specified

User experience

Wednesday 3 May 2023 14:00 (40 minutes)

including demo, func-adl + ServiceX client + interacting with servers

Presenter: VAN DAALEN, Tal (University of Washington (US))

Status of technical aspects

Contribution ID: 14

Type: not specified

Status of technical aspects

Wednesday 3 May 2023 15:00 (30 minutes)

JWT, dashboard, error reporting

Presenter: GALEWSKY, Benjamin (Univ. Illinois at Urbana Champaign (US))

DOMA R&D and connections to …

Contribution ID: 15

Type: not specified

DOMA R&D and connections to AGC

Thursday 4 May 2023 09:00 (30 minutes)

Presenters: CHAKRABORTY, Jayjeet; CHAKRABORTY, Jayjeet (University of California, Santa Cruz)

End-to-end AGC walkthrough wi ···

Contribution ID: 16

Type: not specified

End-to-end AGC walkthrough with facility focus

Thursday 4 May 2023 09:30 (1 hour)

including ServiceX demo: ServiceX + JWT at coffea-casa, writing output to shared FS, dashboard / JupyterLab plugin, ML components at coffea-casa (Triton, MLFlow)

Presenters: WIGHTMAN, Andrew; WIGHTMAN, Andrew (University of Nebraska Lincoln (US))

Benchmarking discussion

Contribution ID: 17

Type: not specified

Benchmarking discussion

Thursday 4 May 2023 11:00 (1 hour)

local vs remote files, XCache (including https status), scaling

Presenters: HU, Fengping (University of Chicago (US)); VUKOTIC, Ilija (University of Chicago (US))

Experience with AGC at German …

Contribution ID: 18

Type: not specified

Experience with AGC at German facilities

Thursday 4 May 2023 14:00 (20 minutes)

Presenters: KOCH, David; KOCH, David Martin (Ludwig Maximilians Universitat (DE)) **Session Classification:** Afternoon session AGC at US CMS AFs

Contribution ID: 19

Type: not specified

AGC at US CMS AFs

Thursday 4 May 2023 14:20 (30 minutes)

Presenter: LUNDSTEDT, Carl (University of Nebraska Lincoln (US))

Caching strategies discussion

Contribution ID: 20

Type: not specified

Caching strategies discussion

Presenter: GRAY, Lindsey (Fermi National Accelerator Lab. (US)) **Session Classification:** Afternoon session

Future plans for ServiceX

Contribution ID: 21

Type: not specified

Future plans for ServiceX

few slides to prompt discussion (+ performance / latency?)

Presenters: GALEWSKY, Benjamin (Univ. Illinois at Urbana Champaign (US)); WATTS, Gordon (University of Washington (US)); GARDNER JR, Robert William (University of Chicago (US))

Analysis preservation, reinterpre ...

Contribution ID: 22

Type: not specified

Analysis preservation, reinterpretation, and the FAIROS-HEP project

Wednesday 3 May 2023 12:00 (30 minutes)

Presenter: CRANMER, Kyle Stuart (University of Wisconsin Madison (US))

AGC at US ATLAS AFs

Contribution ID: 23

Type: not specified

AGC at US ATLAS AFs

Thursday 4 May 2023 14:50 (30 minutes)

Presenter: FEICKERT, Matthew (University of Wisconsin Madison (US)) **Session Classification:** Afternoon session

Next steps for coffea-casa AF

Contribution ID: 24

Type: not specified

Next steps for coffea-casa AF

Thursday 4 May 2023 17:00 (30 minutes)

Discussion about sustainability, the current deployment model and design of architecture

Presenters: LUNDSTEDT, Carl (University of Nebraska Lincoln (US)); SHADURA, Oksana (University of Nebraska Lincoln (US)); ALBIN, Sam (UNL)

Workqueue in the context of AGC

Contribution ID: 25

Type: not specified

Workqueue in the context of AGC

Thursday 4 May 2023 12:00 (30 minutes)

Presenter: TOVAR LOPEZ, Benjamin (University of Notre Dame) **Session Classification:** Morning session

Brainstorming: directions & UX f $\,\cdots\,$

Contribution ID: 26

Type: not specified

Brainstorming: directions & UX for AS

Thursday 4 May 2023 16:00 (30 minutes)

few slides about future directions to prompt discussion

Presenters: HELD, Alexander (University of Wisconsin Madison (US)); FEICKERT, Matthew (University of Wisconsin Madison (US))

Future plans for ServiceX

Contribution ID: 27

Type: not specified

Future plans for ServiceX

Thursday 4 May 2023 16:30 (30 minutes)

few slides to prompt discussion (+ performance / latency?)

Presenters: GALEWSKY, Benjamin (Univ. Illinois at Urbana Champaign (US)); WATTS, Gordon (University of Washington (US))

Practical workflow experience

Contribution ID: 28

Type: not specified

Practical workflow experience

Wednesday 3 May 2023 14:40 (20 minutes)

Presenters: CHOI, Kyungeon (University of Texas at Austin (US)); TOST, Marc (University of Texas at Austin (US))